MathSciNet Relay Station
MathSciNet bibliographic data
MR1004633 34B15
Iannacci, R.; Nkashama, M. N. Nonlinear two-point boundary value problems at resonance without Landesman-Lazer condition. Proc. Amer. Math. Soc. 106 (1989), no. 4, 943–952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement